... horrible, can anyone please help with any advice , common withdrawals, anyway to help them,I would appreciate any help. My doctor is useless and doesnt seem to care, so please anything would elp, thanks
Sometimes taking a "placebo pill" redirects your mind so you're body thinks it's getting something for the suboxone. OTC medications such as tylenol or Ibuprofen often help with the symptoms as well as the placebo affects I was telling you about. Some of my friend also mention taking a OTC medications that are used for flu symptoms(The sweating, cold chills, hard time sleeping and throwing up that come with withdrawals) for a week as directed on the label. The Suboxone should be out of your system within 7 days but the sometimes longer depending on the person. Hang in there. The withdrawals will leave soon. Happy Holidays!
Look the Thomas Recipe up on this site and call around to the health food store to see if they have it in a kit or available separately. I know you do NOT feel like walking or exercising, but, the sooner you can, it stimulates the brain to try and produce it's own feel good chemicals. One of the reasons you are in withdrawal is because your brain isn't sending the signal to release it's own opiates and the sooner you do any physical work, it will eventually help reboot that part of the brain. I will say some big Prayers for you. Sorry you are going throught this.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2010 • 3 answers
Posted 13 Jul 2010 • 8 answers
Posted 6 Sep 2010 • 3 answers
Posted 28 May 2011 • 8 answers
Posted 23 Jul 2011 • 4 answers